MAUDE Adverse Event Report: MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 770001B2
Medical Device Problem Codes Computer Software Problem (1112); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6) hospital, e1h event site postal code: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 770001b2 - corin w autodrive, sfc, eu.As it was stated, all functions stopped working and the table could not be levelled via hand control or override panel during surgery.The table was in normal orientation with full longitudinal shift to the foot site, 20 degrees of trendelenburg and 3 degrees of right lateral tilt applied and column at the lowest permitted height for this table top position.Following service visit on site, it was confirmed that no movement occurs when the ¿0¿ or ¿left lateral tilt¿ buttons on the remote control or ¿left lateral tilt¿ and ¿power¿ buttons on the override panel are being pressed.The warning lights went amber and there was audible tone.The table was fully charged and hand control ir was not showing low battery.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient during procedure, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - 770001b2 - corin w autodrive, sfc, eu.As it was stated, all functions stopped working and the table could not be levelled via hand control or override panel during surgery.The table was in normal orientation with a full longitudinal shift to the foot site, 20 degrees of trendelenburg and 3 degrees of right lateral tilt applied and column at the lowest permitted height for this tabletop position.The operation was completed on the affected table with a delay of 5-10 minutes.Following the service visit on site, it was confirmed that no movement occurs when the ¿0¿ button was being pressed.The warning lights went amber and there was an audible tone.The table was fully charged and the hand control ir was not showing a low battery.Initially, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient during the procedure, was to reoccur.Recently, the case has been reevaluated based on the research and development's statement, which confirmed that the error is reproducible and the '0' function does not work in the described situation, however, the position can always be changed by triggering reverse trend and/or lift up functions.Therefore, the scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to a software issue.The device was being used for patient treatment when the malfunction occurred.The request to update the software has been raised.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, h6 medical device ¿ problem code, h6 component codes and h6 health effect ¿ impact codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: getinge became aware of an issue with one of our mobile tables - 770001b2 - corin w autodrive, sfc, eu.As it was stated, all functions stopped working and the table could not be levelled via hand control or override panel during surgery.The table was in normal orientation with full longitudinal shift to the foot site, 20 degrees of trendelenburg and 3 degrees of right lateral tilt applied and column at the lowest permitted height for this tabletop position.Following service visit on site, it was confirmed that no movement occurs when the ¿0¿ or ¿left lateral tilt¿ buttons on the remote control or ¿left lateral tilt¿ and ¿power¿ buttons on the override panel are being pressed.The warning lights went amber and there was audible tone.The table was fully charged and hand control ir was not showing low battery.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient during procedure, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our mobile tables - 770001b2 - corin w autodrive, sfc, eu.As it was stated, all functions stopped working and the table could not be levelled via hand control or override panel during surgery.The table was in normal orientation with a full longitudinal shift to the foot site, 20 degrees of trendelenburg and 3 degrees of right lateral tilt applied and column at the lowest permitted height for this tabletop position.The operation was completed on the affected table with a delay of 5-10 minutes.Following the service visit on site, it was confirmed that no movement occurs when the ¿0¿ button was being pressed.The warning lights went amber and there was an audible tone.The table was fully charged and the hand control ir was not showing a low battery.Initially, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient during the procedure, was to reoccur.Recently, the case has been reevaluated based on the research and development's statement, which confirmed that the error is reproducible and the '0' function does not work in the described situation, however, the position can always be changed by triggering reverse trend and/or lift up functions.Therefore, the scenario described in the record is considered as non-reportable.Previous h6 medical device ¿ problem code: activation, positioning or separation problem|positioning failure|1158.Corrected h6 medical device ¿ problem code: computer software problem|||1112.Previous h6 component codes: others|insufficient information||4776.Corrected h6 component codes: electrical and magnetic|computer software||4707.Previous h6 health effect ¿ impact codes: no health consequences or impact|||2199.Corrected h6 health effect ¿ impact codes: surgical intervention|prolonged surgery||4632.
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 770001b2 - corin w autodrive, sfc, eu.As it was stated, all functions stopped working and the table could not be levelled via hand control or override panel during surgery.The table was in normal orientation with a full longitudinal shift to the foot site, 20 degrees of trendelenburg and 3 degrees of right lateral tilt applied and column at the lowest permitted height for this table top position.The operation was completed on the affected table with a delay of 5-10 minutes.Following the service visit on site, it was confirmed that no movement occurs when the ¿0¿ button was being pressed.The warning lights went amber and there was an audible tone.The table was fully charged and the hand control ir was not showing a low battery.Initially, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient during the procedure, was to reoccur.Recently, the case has been reevaluated based on the research and development's statement, which confirmed that the error is reproducible and the '0' function does not work in the described situation, however, the position can always be changed by triggering reverse trend and/or lift up functions.Therefore, the scenario described in the record is considered as non-reportable.

Brand Name
CORIN MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key20851507
Report Number8010652-2024-0000096
Device Sequence Number17126060
Product Code FQO
UDI-Device Identifier04046768145207
UDI-Public(01)04046768145207(11)240503
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number770001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown